# SDR MASA200601350

- Difficulty date: May 17, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 7,708 hours, 4,814 cycles
- Engine: Ge CF348C1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 4115T99G15
- Part serial: JKH00278
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,411 hours, 3,927 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7005 RDU.  CREW COMMANDED NR 2 ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE IN FLIGHT.  AC FERRIED TO CLT WHERE MX REPLACED ENGINE AGB.
